# SDR CA090302001

- Difficulty date: February 27, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Cessna U206E
- Aircraft time: 10,237 hours
- Engine: Cont IO520F
- Propeller: Hartzl PHCC3YF1
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: D0FF10300JR
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) CHARGING SYS QUIT - BATTERY WENT DEAD - FOUND ALTERNATOR HSG LOOSE AND ALTERNATOR WOULD NOT SPIN WHEN FIELD POWER APPLIED.
